Year 2018, Volume 39, Issue 1, Pages 47 - 65 2018-03-16

Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps
İç ve Dış Sıfır Açılı Bölgelerde Polinom için Düzgün ve Noktasal Değerlendirmeler

Pelin ÖZKARTEPE [1]

110 233

In this work, we investigate the estimation for algebraic polynomials in the bounded and unbounded regions with piecewise Dini smooth curve having interior and exterior zero angles.

Bu çalışmada, içte ve dışta sıfır açı olan parçalı Dini düzgün eğri ile sınırlı sonlu ve sonsuz bölgelerdeki cebirsel polinomlar için düzgün ve noktasal değerlendirmeler inceledik.

  • [1] Abdullayev F.G., Andrievskii V.V. On the orthogonal polynomials in the domains with -quasiconformal boundary. Izv. Akad. Nauk Azerb. SSR., Ser. FTM 1983; 1: 3-7.
  • [2] Abdullayev F. G., Özkartepe N. P., Gün C. D. Uniform and pointwise polynomial inequalities in regions without cusps in the weighted Lebesgue space. Bulletin of Tbilisi ICMC , 18-1 (2014) 146-167.
  • [3] Abdullayev F.G., Özkartepe P. On the growth of algebraic polynomials in the whole complex plane. J. Korean Math. Soc., 52-4 (2015) 699-725.
  • [4] Abdullayev F. G., Gün C.D., Ozkartepe N.P. Inequalities for algebraic polynomials in regions with exterior cusps. J. Nonlinear Funct. Anal., Article ID 3 (2015) 1-32.
  • [5] Abdullayev F.G., Özkartepe P. Uniform and pointwise polynomial inequalities in regions with cusps in the weighted Lebesgue space. Jaen Journal on Approximation, 7-2 (2015) 231-261.
  • [6] Abdullayev F.G., Özkartepe P., Polynomial inequalities in Lavrentiev regions with interior and exterior zero angles in the weighted Lebesgue space. Publications de l'Institut Mathématique (Beograd), 100-114 (2016) 209-227.
  • [7] Ahlfors L. Lectures on Quasiconformal Mappings. Princeton, NJ: Van Nostrand, 1966.
  • [8] Andrievskii V.V. On the uniform convergence of the Bieberbach polynomials in the regions with piecewise quasiconformal boundary, In: Theory of Mappings and approximation functions, "Naukovo Dumka", Kyiv, (1983) 3-18. (in Russian)
  • [9] Andrievskii V.V., Weighted Polynomial Inequalities in the Complex Plane. Journal of Approximation Theory, 164-9 (2012) 1165-1183.
  • [10] Andrievskii V.V., Belyi V.I. & Dzyadyk V.K. Conformal invariants in constructive theory of functions of complex plane. Atlanta:World Federation Publ.Com., 1995.
  • [11] Andrievskii V.V., Blatt H.P. Discrepancy of Signed Measures and Polynomial Approximation, Springer Verlag New York Inc., 2010.
  • [12] Dzjadyk V.K., Introduction to the Theory of Uniform Approximation of Function by Polynomials, Nauka, Moskow, 1977. (in Russian)
  • [13] Gaier D., On the convergence of the Bieberbach polynomials in regions with corners. Constructive Approximation, 4 (1988) 289-305.
  • [14] Jackson D., Certain problems on closest approximations. Bull. Amer. Math. Soc., 39 (1933) 889-906.
  • [15] Lehto O., Virtanen K.I., Quasiconformal Mapping in the plane, Springer Verlag, Berlin, 1973.
  • [16] Mamedhanov D.I., Inequalities of S.M.Nikol'skii type for polynomials in the complex variable on curves, Soviet Math.Dokl., 15 (1974) 34-37.
  • [17] Mamedhanov D.I., On Nikol'skii-type inequalities with new characteristics, Doklady Mathematics, 82 (2010) 882-883.
  • [18] Milovanovic G.V., Mitrinovic D.S. and Rassias Th.M., Topics in Polynomials: Extremal Problems, Inequalities, Zeros, World Scientific, Singapore, 1994.
  • [19] Nikol'skii S.M., Approximation of function of several variable and imbeding theorems, Springer-Verlag, New-York, 1975.
  • [20] Özkartepe N. P., Abdullayev F. G. , On the interference of the weight and boundary contour for algebraic polynomials in the weighted Lebesgue spaces I. Ukr. Math. J. 2016; 68(10): (Trans. from Ukr. Mat. Zh., 68-10 (2016) 1365-1379.
  • [21] Pritsker I.E., Comparing norms of polynomials in one and several variables, Journal of Math. Anal. and Appl., 216 (1997) 685-695.
  • [22] Pommerenke Ch., Univalent Functions, Göttingen, Vandenhoeck & Ruprecht, 1975.
  • [23] Rickman S., Characterization of quasiconformal arcs. Ann. Acad. Sci. Fenn., Ser. A, Mathematica, 395 (1966) 30 p.
  • [24] Stylianopoulos N., Strong asymptotics for Bergman polynomials over domains with corners and applications. Const. Approx., 38 (2013) 59-100.
  • [25] Suetin P.K., The ordinally comparison of various norms of polynomials in the complex domain, Matematicheskie zapiski Uralskogo Gos. Universiteta, 5-4 (1966) (in Russian).
  • [26] Suetin P. K., Main properties of the orthogonal polynomials along a circle, Uspekhi Math. Nauk, 21-2,128 (1966) 41-88.
  • [27] Suetin P.K., On some estimates of the orthogonal polynomials with singularities weight and contour. Sibirskiy Mat. Zhurnal, VIII-3 (1967) 1070-1078 (in Russian).
  • [28] Szegö G., Zygmund A., On certain mean values of polynomials. Journal d'Analyse Mathematique, 3-1 (1953) 225-244.
  • [29] Walsh J.L., Interpolation and Approximation by Rational Functions in the Complex Domain, AMS, 1960.
Primary Language en
Subjects Basic Sciences
Journal Section Natural Sciences
Authors

Author: Pelin ÖZKARTEPE (Primary Author)

Bibtex @research article { csj405512, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2018}, volume = {39}, pages = {47 - 65}, doi = {10.17776/csj.405512}, title = {Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps}, key = {cite}, author = {ÖZKARTEPE, Pelin} }
APA ÖZKARTEPE, P . (2018). Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps. Cumhuriyet Science Journal, 39 (1), 47-65. DOI: 10.17776/csj.405512
MLA ÖZKARTEPE, P . "Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps". Cumhuriyet Science Journal 39 (2018): 47-65 <http://dergipark.org.tr/csj/issue/36110/405512>
Chicago ÖZKARTEPE, P . "Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps". Cumhuriyet Science Journal 39 (2018): 47-65
RIS TY - JOUR T1 - Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps AU - Pelin ÖZKARTEPE Y1 - 2018 PY - 2018 N1 - doi: 10.17776/csj.405512 DO - 10.17776/csj.405512 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 47 EP - 65 VL - 39 IS - 1 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.405512 UR - https://doi.org/10.17776/csj.405512 Y2 - 2018 ER -
EndNote %0 Cumhuriyet Science Journal Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps %A Pelin ÖZKARTEPE %T Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps %D 2018 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 39 %N 1 %R doi: 10.17776/csj.405512 %U 10.17776/csj.405512
ISNAD ÖZKARTEPE, Pelin . "Uniform and Pointwise Polynomial Estimates in Regions with Interior and Exterior Cusps". Cumhuriyet Science Journal 39 / 1 (March 2018): 47-65. https://doi.org/10.17776/csj.405512